[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) ::
mr 2021, 7(1): 67-82 Back to browse issues page
Convexity and Geodesic Metric Spaces
Sajad Ranjbar 1, Hadi Khatibzadeh2, Parviz Ahmadi2
1- Higher Education Center of Eghlid , sranjbar@eghlid.ac.ir
2- University of Zanjan
Abstract:   (462 Views)
In this paper, we first present a preliminary study on metric segments and geodesics in metric spaces. Then we recall the concept of d-convexity of sets and functions in the sense of Menger and study some properties of d-convex sets and d-convex functions as well as extreme points and faces of d-convex sets in normed spaces. Finally we study the continuity of d-convex functions in geodesic metric spaces.
Keywords:  Geodesic, Metric segment, d-convex set, Metric convex hull, d-convex function, Extreme point, Continuity.
Full-Text [PDF 526 kb]   (89 Downloads)    
Type of Study: Original Manuscript | Subject: Anal
Received: 2019/03/17 | Accepted: 2019/11/9 | Published: 2021/05/31 | ePublished: 2021/05/31
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ranjbar S, Khatibzadeh H, Ahmadi P. Convexity and Geodesic Metric Spaces. mr. 2021; 7 (1) :67-82
URL: http://mmr.khu.ac.ir/article-1-2930-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338